EconPapers    
Economics at your fingertips  
 

M/M/1 Retrial Queue with Working Vacation Interruption and Feedback under N‐Policy

Li Tao, Liyuan Zhang and Shan Gao

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We consider an M/M/1 retrial queue with working vacations, vacation interruption, Bernoulli feedback, and N‐policy simultaneously. During the working vacation period, customers can be served at a lower rate. Using the matrix‐analytic method, we get the necessary and sufficient condition for the system to be stable. Furthermore, the stationary probability distribution and some performance measures are also derived. Moreover, we prove the conditional stochastic decomposition for the queue length in the orbit. Finally, we present some numerical examples and use the parabolic method to search the optimum value of service rate in working vacation period.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/414739

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:414739

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:414739